# SDR USAA990384

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 64,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND 20 INCH OF CORROSION ON SKIN BELOW FORWARD CARGO DOOR UNDER SCUFF PLATE, CORROSION LEVEL 1.  CUT OUT CORRODED AREA AND INSTALLED FILLER AND DOUBLERS PER SRM 53-05 FIG 105.  (M)
